# SDR CALA2021121002317

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Support
- Part number: 146N5447
- Part serial: NA
- Condition: Deteriorated
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0100-0131 "CAUTION LIFT COVER, MAKE..." PLACARD ON INT. OF FLIGHT DECK DOOR DETERIORATED. P/N 0FG3100A29M01. REMOVED AND REPLACED FLOOR SUPPORT PN 146N5447 IAW B757 SRM 51-40-02 PARA 7 SEE REVERSER FOR PARTIAL WORK DETAILS ADD EMP:V931851
